# SDR CA080303003

- Difficulty date: February 29, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,124 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bearing
- Condition: Failed
- Location: Alternator
- Component: Alternator
- Component part number: ALU8521R
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

IN CRUISE, THE PILOT NOTICED THE RT ALTERNATOR WARNING LIGHT CAME ON.  CHECKED THE BREAKER BUT IT HAD NOT BLOWN.  PULLED BREAKER AND LANDED UNEVENTFULLY.  MAINTENANCE INSPECTED THE RT ALTERNATOR AND DISCOVERED THAT THE ALTERNATOR BEARING HAD SEIZED AND BROKEN THE BELT. (TC NR 20080303003)
